Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 33, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Oct 24, 2017, 3:09 PM EDT. It took effect at Oct 25, 2017, 8:00 AM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Oct 24, 2017, 3:09 PM EDT (19:09 UTC)
- In effect from
- Oct 25, 2017, 8:00 AM EDT
- Expired
- Oct 25, 2017, 6:52 PM EDT
- In force
- 11 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
857 WHUS72 KMFL 241909 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 309 PM EDT TUE OCT 24 2017 AMZ670-671-250700- /O.NEW.KMFL.SC.Y.0033.171025T1500Z-171026T0000Z/ WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 309 PM EDT TUE OCT 24 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT WEDNESDAY. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-676-250700- /O.NEW.KMFL.SC.Y.0033.171025T1200Z-171026T0000Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 309 PM EDT TUE OCT 24 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 8 AM TO 8 PM EDT WEDNESDAY. * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
4 follow-up statements
813 WHUS72 KMFL 250810 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 410 AM EDT WED OCT 25 2017 AMZ670-671-251615- /O.CON.KMFL.SC.Y.0033.171025T1500Z-171026T0000Z/ WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 410 AM EDT WED OCT 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-676-251615- /O.CON.KMFL.SC.Y.0033.171025T1200Z-171026T0000Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 410 AM EDT WED OCT 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING TO 8 PM EDT THIS EVENING... * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
274 WHUS72 KMFL 251508 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1108 AM EDT WED OCT 25 2017 GMZ656-251615- /O.CAN.KMFL.SC.Y.0033.000000T0000Z-171026T0000Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- 1108 AM EDT WED OCT 25 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ610-650-651-252315- /O.EXA.KMFL.SC.Y.0033.000000T0000Z-171026T0000Z/ LAKE OKEECHOBEE- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- 1108 AM EDT WED OCT 25 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-252000- /O.EXT.KMFL.SC.Y.0033.000000T0000Z-171025T2000Z/ WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 1108 AM EDT WED OCT 25 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS AND SEAS...NORTH WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ670-671-252315- /O.CON.KMFL.SC.Y.0033.000000T0000Z-171026T0000Z/ WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 1108 AM EDT WED OCT 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
839 WHUS72 KMFL 251946 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 346 PM EDT WED OCT 25 2017 GMZ676-252100- /O.CAN.KMFL.SC.Y.0033.000000T0000Z-171025T2000Z/ WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 346 PM EDT WED OCT 25 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS OF AROUND 6 FEET ARE STILL POSSIBLE INTO THE EVENING HOURS. SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION. $$ AMZ610-252100- /O.CAN.KMFL.SC.Y.0033.000000T0000Z-171026T0000Z/ LAKE OKEECHOBEE- 346 PM EDT WED OCT 25 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WIND HAS DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA. WIND GUSTS TO AROUND 20 KTS ARE STILL POSSIBLE THROUGH THE EARLY EVENING HOURS. $$ AMZ650-651-670-671-260000- /O.CON.KMFL.SC.Y.0033.000000T0000Z-171026T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 346 PM EDT WED OCT 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS AROUND 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
322 WHUS72 KMFL 252252 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 652 PM EDT WED OCT 25 2017 AMZ650-651-670-671-260000- /O.CAN.KMFL.SC.Y.0033.000000T0000Z-171026T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 652 PM EDT WED OCT 25 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 24, 1:56 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Oct 24, 1:56 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion National Weather Service Miami FL 156 PM EDT Tue Oct 24 2017 .AVIATION... Boundary collision will continue to enhance scattered showers and thunderstorms along the east coast terminals this afternoon. Expect lower vis with brief gusty winds as thunderstorm activity moves over the terminals. Frontal passage will move across the area enhancing more convection over the sites this afternoon. Winds will shift more northerly this evening into Wednesday. && .PREV DISCUSSION... /issued 1106 AM EDT Tue Oct 24 2017/ UPDATE... Cold front remains on track which will move through South Florida late tonight/early Wednesday morning, with a round of showers and thunderstorms expected to increase into the afternoon hours. Most of the early morning showers concentrated over the west coast will transition to the east coast metro areas as the morning progresses. Main forecast remains on track with current guidance with most of the activity gradually increasing into the afternoon hours. PREV DISCUSSION... /issued 748 AM EDT Tue Oct 24 2017/ AVIATION... Southerly flow will prevail over most of the Tafs sites today with slightly more sw towards APF as scattered shra are starting to develop. VCSH increasing after 15Z along the east coast with any a chance of a few thunderstorms until 00Z. VCSH will continue over APF 12Z and 15Z, then SHRA with VCTS until 00Z. The vis and ceilings will be VFR early this morning for most of the east coast, but should fall briefly down into MVFR conditions with the scattered SHRA activity near the area. PREV DISCUSSION... /issued 415 AM EDT Tue Oct 24 2017/ Showers and a Few Thunderstorms Today and Tonight... First Cold Front of the Season Moves Through Late Tonight... DISCUSSION... Short term (Today through Thursday): large and deep longwave trough over the eastern half of North America will be the driving force behind a cold front which will move through South Florida late tonight/early Wednesday morning, bringing the first shot of cooler and drier air of the season to our region. Before that happens, however, plenty of deep moisture will remain in place as the cold front currently across North Florida slowly moves down the peninsula today. Areas of showers and embedded thunderstorms will affect South Florida through tonight, with one pre-frontal round of precipitation this morning affecting primarily Gulf coast/SW Florida as well as coastal sections of SE Florida, then transitioning to the main area of showers and thunderstorms with the actual front this afternoon and tonight, aided by diurnal heating and sea breeze convergence. The front will move rather slowly today as the main piece of energy rotating around the deep eastern North American trough will not push into the Southeast U.S. until late tonight. This delay in the arrival of the mid/upper trough and associated dynamics/forcing, along with modest forecast CAPE values in the 1500-1800 j/kg range this afternoon during peak heating, should result in thunderstorms ahead of the front to be mainly below strong levels. Some gusty winds to 30-40 mph may accompany the most vigorous convection, with the main threat being locally heavy rainfall and flooding as the band of moisture moves slowly through the area ahead of the front. By the time the upper dynamics/forcing arrive, the front will be pushing through the area with cooler low level air overspreading the area by daybreak Wednesday. A few strong thunderstorms could set up over the Atlantic waters early Wednesday right ahead of the front, but should not affect land areas before the frontal passage. At this point we can say with reasonably high confidence that the frontal passage will essentially end the wet season, with the last day being today. Skies will be slow to clear behind the front on Wednesday even as cooler and drier air rushes in, as initial push will be shallow with the 850 mb and 700 mb troughs lagging behind. This sets up an overrunning pattern with light precipitation lingering for 4-8 hours after the frontal passage. Due to the clouds and cold air advection (haven't used that term in a discussion in quite a while), temperatures will likely remain steady or even fall a few degrees during the first part of the day and not recover until afternoon (maybe even late afternoon SE areas). Therefore, high temperatures will likely be several degrees cooler than MOS as it typically does not handle cold air advection/overrunning patterns in South Florida too well from a temperature perspective. Wednesday will feel quite a bit cooler for South Floridians after months of heat and high humidity. Highs will probably end up in the 70s all areas, but not after much of the day struggling to reach 70 degrees. Coolest period will be Wednesday night/Thursday morning as skies clear and north winds continue to filter down cool air. Most areas away from the immediate coasts will dip into the 50s, with upper 40s in the normally colder areas west of Lake Okeechobee and interior Collier County. Immediate east coast and urban cores, particularly MIA and FLL, may stay in the 60-62F range. These temperatures would be the coolest in South Florida since April 8th. Thursday will be a mostly sunny and mild day with highs in the upper 70s. Even though winds will become NE during the day, moisture recovery will be slow and humidity levels will remain low. Long term (Friday through Monday): Temperatures moderate on Friday as winds become E, but still mostly below late October norms for lows with readings mainly in the 50s and 60s, except near 70 along the east coast. A few showers return to the forecast, but Friday will be the last mostly dry day before deep tropical moisture surges back into South Florida Friday night and Saturday from the western Caribbean in association with an area of low pressure which as of this time has a 50% chance of tropical cyclone formation through 5 days. This northward transport of deep moisture will be aided by another deep and strong mid/upper level trough over the eastern U.S. which will send another cold front into the Gulf of Mexico and approach Florida late this upcoming weekend. Models have struggled somewhat over the past couple of days with respect to the evolution and timing of the northward movement of the western Caribbean low, but appear to be converging towards a general solution of an elongated south/north trough across the Straits of Florida, eastern Gulf of Mexico and Florida peninsula on Saturday, then shifting east of the area on Sunday as the main low in the vicinity of Cuba and the western Bahamas gets driven east by the deep mid-latitude trough and frontal system. This system bears watch as it remains to our south this week and gradually moves north, but right now the main potential impact to South Florida as this early stage appears to be heavy rainfall and possible flooding Saturday and early Sunday. The next cold front then is progged by the majority of the available guidance to sweep through on Sunday, which would usher in another shot of cool air and below normal temperatures to South Florida to end the weekend and begin next week. MARINE... Decent marine conditions outside of showers and thunderstorms most of today, but deteriorating tonight as the cold front moves through the local waters and thunderstorms affect mainly the Atlantic waters late tonight. Seas are expected to build to 8 feet over the outer Gulf of Mexico waters on Wednesday behind the front, and to 7 feet in the Gulf Stream off the east coast. Winds will gust to 25 to 30 knots on Wednesday. These conditions will likely necessitate a Small Craft Advisory with this afternoon's forecast package. Wind and seas will gradually subside on Thursday and Friday but still remain at moderate levels. Conditions again deteriorate this weekend as showers/thunderstorms spread across all waters Saturday and early Sunday, along with increasing wind and seas by Sunday. FIRE WEATHER... The season's first surge of cooler and drier air will drop relative humidity values into the 35 to 40 percent range western areas on Wednesday and area-wide on Thursday. For the time being it looks like marginal red flag conditions at best, without considering the ERC values which in all likelihood will remain below critical levels. Humidity levels recover Friday through Sunday. PREV DISCUSSION... /issued 127 AM EDT Tue Oct 24 2017/ AVIATION... The winds will be south/southeast around 5 to 10 knots today over most of the taf sites. The only exception to this is at KAPF taf site where the winds will become southwest this afternoon. The weather should remain dry over the east coast taf sties through early this morning, before VCSH conditions between 12Z and 17Z. After 17Z today, the weather will be dominated by showers with any a chance of a few thunderstorms until 00Z. Therefore, VCSH between 12Z and 17Z, then SHRA with VCTS until 00Z. KAPF taf site will have VCSH until 12Z then SHRA with VCTS until 17Z, then VCSH for the afternoon hours. The vis and ceilings will in the VFR conditions early this morning, but should fall down into MVFR conditions after 12Z today due to the showers and thunderstorms. AVIATION...54/BNB && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 70 76 55 76 / 70 40 0 0 Fort Lauderdale 70 74 59 78 / 70 40 10 0 Miami 69 74 60 78 / 70 40 10 0 Naples 63 75 56 76 / 30 0 0 0 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && AVIATION...67/MT
Hazardous weather outlook, Oct 24, 10:27 AM EDT, 4 hours 42 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 1027 AM EDT Tue Oct 24 2017 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 250230- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1027 AM EDT Tue Oct 24 2017 ...SCATTERED STORMS ARE POSSIBLE ACROSS SOUTH FLORIDA... ...MINOR FLOODING POSSIBLE ACROSS SOUTH FLORIDA... ...MARINE CONDITIONS DETERIORATE LATE TONIGHT INTO WEDNESDAY... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Thunderstorms: Scattered thunderstorms are possible today into this evening over South Florida. The primary impacts from the thunderstorms will be lighting strikes and heavy rainfall. Flooding: Minor flooding is possible in low lying and poorly drained areas from the heavy rainfall associated with the thunderstorms. Rip currents: There is a slight risk of rip currents along the east coast beaches of South Florida. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Isolated to scattered thunderstorms will be possible Wednesday morning over the Atlantic waters, and then again over all of South Florida on Saturday. The primary impacts will be lightning strikes and heavy rainfall. Marine conditions will deteriorate late tonight into Wednesday over both the Atlantic and Gulf of Mexico waters, with seas up to 8 feet in the Gulf waters and 7 feet over the Gulf Stream. Hazardous seas will continue into Thursday. The risk of rip currents at the Atlantic beaches will increase by end of the week into early this weekend before decreasing early next week. The threat of rip currents will increase along the west coast beaches of South Florida late this weekend into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 24, 3:30 PM EDT | Special Weather Statement | MFL | Broward | 45 min |
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.